# SDR HYIA20160218001

- Difficulty date: February 12, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: C4020350
- Aircraft time: 34,798 hours, 32,276 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: W31X2M1G75
- Part serial: 951101
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ELEC BURNING SMELL IN FLIGHT.  R & R FAULTY HEATER SWITCH.  OPERATIONALLY CHECKED GOOD.
